# SDR UIEA2019091805533

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,188 hours, 25,201 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 500809801
- Condition: Defective
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENG OIL QTY WENT TO 0 FOR 20 MINUTES. REMOVED AND REPLACED OIL QTY TRANSMITTER IAW AMM 79-31-01. OPS CHECKS GOOD BUT NO FIX, FURTHER TROUBLESHOOTING NEEDED. LP 1092409 - M3: REMOVED AND REPLACED TUBE ASSY #4 BRG SCAVENGE ON #2 ENG PER REQUEST IAW AMM 79-21-00. OFF PART (P/N: 5008098-01, S/N: NSN) LP 1092410 - M6: REMOVED AND REPLACED #4 OIL SCAVENGE LINE. PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00. NO FURTHER DEFECTS OR LEAKS NOTED AT THIS TIME. RT OIL LEVEL MAINTAINED AT AN ACCEPTABLE LEVEL WITH NO OIL CONSUMPTION.
